# SDR AALA201710259025

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 21,088 hours, 7,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Failed
- Location: L2 Slide Bottle
- Part time: 21,088 hours, 7,718 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE BOTTLE PRESSURE SWITCH BAD. REMOVED L2 SLIDE BOTTLE IAW AMM
